Cannabinoid Hyperemesis Syndrome Death Rate

Cannabinoid hyperemesis syndrome is a serious synrome. As excessive and intense vomiting leads to dehydration of patient. And severe dehydration may lead to death of the patient. As human body consist of 70% water and when patient experience excessive and intense vomiting, the water level become down. Less water level in body effects the functioning of body. As water contains various electrolytes and minerals in it.

These electrolytes and minerals are essential for the body to carry out various functions of the body. These electrolytes are essential for the cellular functions of the body. So when water level of the body gets down, the cellular functions of body cease or slow down. And ultimately leads to death of patient. In most of the cases, the excessive vomiting stopped immediately by taking hot water bath. As hot water bath relaxes hypothalamus of the brain and as a result patient get relief from nausea and vomiting.

Sometimes patient get faint at low water level in body and needs emergency treatment. IV fluids helps a lot in retrieving water level. It contains electrolytes and minerals which are essential for body. According to a research, almost 47.9 percent of people use cannabis or marijuana on daily basis. Some of the people use cannabis or marijuana more than one time per day. So the rough percentage estimate of those people is 23.7 percent. Some of the patients use it once a week. So the chances of

Cannabinoid hyperemesis syndrome are less in these patients. So people using cannabis once a week are 19.4 percent. As the administration frequency decreases, the chances of development of Cannabinoid hyperemesis syndrome also decreases. The chances are highest in patients who are taking Cannabinoid or marijuana frequently more than 1 time a day. And death rate is increasing due to these people.

Cannabinoid intake is kind of an addiction from which a patient cannot get rid of easily. There are only 2.4 percent users who are taking Cannabinoid or marijuana less frequently. So symptoms appear less frequently and are under control. There are greater chances of death in patients who are addicted of taking Cannabinoid more than one time a day. These patients experience recurrent episodes of excessive vomiting and nausea.

Patient may also experience abdominal and epigastric pain. These symptoms become severe if patient does not get treated on time. These episodes of severe vomiting and nausea may last up to 48 hours. In this time duration, the symptoms may become more severe and gradually become uncontrollable. Patient experience dehydration up to threatening level and ultimately leads to death. Along with severe dehydration, patient may also experience sudden weight loss.

The only solution of this Cannabinoid hyperemesis syndrome is to quit taking Cannabinoid immediately. People usually get afraid from the severity of symptoms and due to fear of death, they stop taking Cannabinoid anymore. It is not a common syndrome but it is grooming day by day. So patient education is necessary to control the death rate of Cannabinoid hyperemesis syndrome.